MathSciNet Relay Station
MathSciNet bibliographic data
MR2489168 (2010b:60188) 60H25 (60F10 82C44)
König, Wolfgang; Lacoin, Hubert; Mörters, Peter; Sidorova, Nadia A two cities theorem for the parabolic Anderson model. Ann. Probab. 37 (2009), no. 1, 347–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement